# SDR YENA20160505374

- Difficulty date: May 5, 2016
- Submitted: May 6, 2016
- Operation: Air carrier
- Aircraft: N923JB
- Make and model: Airbus A321-231
- Aircraft serial: 5960
- Aircraft time: 8,538 hours, 1,638 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 787391
- Condition: Failed
- Location: Emergency Lights
- Part time: 357 hours, 68 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE IT WAS DISCOVERED THAT MULTIPLE EMERGENCY LIGHTS IN THE CABIN WERE INOPERATIVE.   R & R EMERGENCY LIGHT BATTERY AT VIN 10WL AND 15WL, IAW AMM 33-51-00. PERFORMED OPS CHECK. OPS CHECK PASSED .
